Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 243290, 16 pages
http://dx.doi.org/10.1155/2009/243290
Research Article

Nonlinear Conjugate Gradient Methods with Sufficient Descent Condition for Large-Scale Unconstrained Optimization

1Institute of Applied Mathematics, College of Mathematics and Information Science, Henan University, Kaifeng 475000, China
2Department of Mathematics, Nanjing University, Nanjing 210093, China
3College of Mathematics and Information Science, Guangxi University, Nanning 530004, China

Received 3 January 2009; Revised 21 February 2009; Accepted 1 May 2009

Academic Editor: Joaquim J. J├║dice

Copyright © 2009 Jianguo Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianguo Zhang, Yunhai Xiao, and Zengxin Wei, “Nonlinear Conjugate Gradient Methods with Sufficient Descent Condition for Large-Scale Unconstrained Optimization,” Mathematical Problems in Engineering, vol. 2009, Article ID 243290, 16 pages, 2009. doi:10.1155/2009/243290